# SDR USAA2013032100015

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 11,594 hours, 9,817 cycles
- Engine: Ge CF3410E6
- Engine time: 11,594 hours, 9,817 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 1607  EN ROUTE.  NR 2 ENGINE VIBRATION HIGH, AT TIMES MOMENTARILY EXCEEDING LIMITS (AMBER INDICATION).  HIGHEST READING 4.1. STILL NOTICED VIBRATION AT GROUND IDLE.   MX R & R NR 2 ENGINE.
